Publications with I. Farah

All publications by Ilijas Farah and S. Shelah

Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:954 Farah, I., & Shelah, S. (2010). A dichotomy for the number of ultrapowers. J. Math. Log., 10(1-2), 45–81. arXiv: 0912.0406 DOI: 10.1142/S0219061310000936 MR: 2802082
Sh:987 Farah, I., & Shelah, S. (2014). Trivial automorphisms. Israel J. Math., 201(2), 701–728. arXiv: 1112.3571 DOI: 10.1007/s11856-014-1048-5 MR: 3265300
Sh:1042 Farah, I., & Shelah, S. (2016). Rigidity of continuous quotients. J. Inst. Math. Jussieu, 15(1), 1–28. arXiv: 1401.6689 DOI: 10.1017/S1474748014000218 MR: 3427592
Sh:1202 Farah, I., & Shelah, S. (2022). Between reduced powers and ultrapowers, II. Trans. Amer. Math. Soc., 375(12), 9007–9034. arXiv: 2011.07352 DOI: 10.1090/tran/8777 MR: 4504659